MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC. FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC. FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 71411-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow- up report will be submitted once additional information is obtained.Note: the meter is designed to report readings of 20 mg/dl to 500 mg/dl.It should be noted that this meter does not give numeric value for readings less than 20 mg/dl.A "lo" display message indicates a reading less than 20 mg/dl.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A health professional reported receiving erratic readings on an adc blood glucose meter within 10 minutes.Results of 387 mg/dl, 75 mg/dl and "lo" (a reading less than 20 mg/dl) were plotted on the parkes error grid.The results fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.
 
Additional Manufacturer Narrative
This serves as a correction report.(date returned to mfg) was incorrectly documented in the previous follow up report.Has been updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Performed visual inspection on returned meter and no issues were observed.Returned meter powered on with button depression and upon docking.Control solution testing was performed and results were satisfactory.No product deficiency was identified.
 
Event or Problem Description

Brand Name
FREESTYLE PRECISION PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC.
1360 south loop road
alameda CA 94502 7001
MDR Report Key7233018
Report Number2954323-2018-00779
Device Sequence Number1826369
Product Code NBW
UDI-Device Identifier00093815712848
UDI-Public(01)00093815712848(17)20181231(10)86CVPC
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number71411-70
Device Catalogue Number71284
Device Lot Number86CVPC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer03/27/2018
12/05/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date03/29/2018
12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1